# SDR ASAA2016110818865

- Difficulty date: November 8, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 147A57125153
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR, AFT PRESSURE BULKHEAD WEB, SEVERAL SPOTS CORROSION AND BARE METAL. GROUNDED - YES. REMOVED AND REPLACED LEFT-HAND GALLEY SHEAR WEB, PART #147A5712-514 AND RIGHT-HAND SHEAR WEB PART#147A5712-53 IAW B737-800 SRM 51-40-02 AND BOEING DRAWING 147A5700 REV B SHEET 98,99 AND 100 DOTR Z721 REMOVED.
